# SDR 2017F00195

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 14,605 hours, 9,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221921AND2
- Condition: Corroded
- Location: Lt Wing
- Part time: 14,605 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LT WING SKIN CORROSION IAW ENGINEERING DQ8751M1.
